MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 9 CEM; KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 9 CEM; KNEE TIBIAL TRAY
Model Number 1506-80-009
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/24/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Revision completed secondary to infection.Patient originally implanted with a non depuy synthes uni-compartmental knee and revised to this current prosthesis.Dair procedure.
 
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
1.Please clarify, what were the products removed due to infection? based on the impacted products reported, only the product return status of the tibial insert was discarded.2.Can you confirm the primary surgery date or the original implantation date? 3.Was there any suggestion by anyone indicating that there was or may be deficiency with the product(s).If yes, please provide details.4.Was the cement product manufactured by depuy? if yes, please provide the part and lot numbers and quantity of the cement.5.Can you please provide the lot number for the reported products (attune ps fem rt sz 9 cem) and (attune medial dome pat 41mm)? 6.Patient demographics & comorbidities 7.Radiographs/x-ray films and op notes if available.Response: i have provided all the information available.The only implant revised was the bearing as it is a washout or dair procedure for infection as reported.Dair is debridement, antibiotics, implant retention, a procedure for infection while retaining the prothesis.It is a common anacronym from the past five years.The implants were marked unavailable implanted which was for all except the bearing which was discarded to allow thorough irrigation of the joint.I do remember this case although it was weeks ago.The depuy prothesis was implanted for revision of a non depuy unicompartmental knee.Our attune primary prosthesis used to revise the uni knee became infected and required intervention with a dair procedure.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H10 additional narrative: added: b5.

Brand Name
ATTUNE RP TIB BASE SZ 9 CEM
Common Device Name
KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14043771
Report Number1818910-2022-06377
Device Sequence Number5792282
Product Code NJL
UDI-Device Identifier10603295492214
UDI-Public10603295492214
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1506-80-009
Device Catalogue Number150680009
Device Lot Number9646783
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2022
Supplement Date Received by Manufacturer05/05/2022
Initial Report FDA Received Date04/07/2022
Supplement Report FDA Received Date05/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL DOME PAT 41MM; ATTUNE PS FEM RT SZ 9 CEM; ATTUNE PS RP INSRT SZ 9 10MM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale